# SDR BAQA089690

- Difficulty date: September 25, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 1130
- Condition: Inoperative
- Location: Engine
- Part time: 58 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN INOPERATIVE.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
